# SDR HEEA062878

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Splines
- Part number: 3881005
- Condition: Worn
- Location: Fuel Pump
- Part time: 4,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAD WORN DRIVE SHAFT SPLINES AND GEAR SPLINES.
